Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Random Integral Equations. by A. T. Bharucha-Reid
Review by: Donald A. Dawson
SIAM Review
Vol. 16, No. 2 (Apr., 1974), pp. 266-268
Stable URL: http://www.jstor.org/stable/2028476
Page Count: 3
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available

Page Thumbnails

  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268